skip to main content
Resource type Show Results with: Show Results with: Index

Results 1 - 20 of 328  for Central Connecticut State University

Results 1 2 3 4 5 next page
Show only
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to e-Shelf

A continuation method to solve polynomial systems and its complexity

Beltrán, Carlos

Numerische Mathematik, 2011, Vol.117(1), pp.89-113 [Peer Reviewed Journal]

Full text available online

2
Material Type:
Article
Add to e-Shelf

A modified Brent’s method for finding zeros of functions

Wilkins, Gautam ; Gu, Ming

Numerische Mathematik, 2013, Vol.123(1), pp.177-188 [Peer Reviewed Journal]

Full text available online

3
Material Type:
Article
Add to e-Shelf

Automatic integration using asymptotically optimal adaptive Simpson quadrature

Plaskota, Leszek

Numerische Mathematik, 2015, Vol.131(1), pp.173-198 [Peer Reviewed Journal]

Link to full text

View all versions
4
Material Type:
Article
Add to e-Shelf

Adaptive boundary element methods for optimal convergence of point errors

Feischl, Michael ; Gantner, Gregor ; Haberl, Alexander ; Praetorius, Dirk ; Führer, Thomas

Numerische Mathematik, 2016, Vol.132(3), pp.541-567 [Peer Reviewed Journal]

Full text available online

5
Material Type:
Article
Add to e-Shelf

Tractability of approximating multivariate linear functionals

Novak, Erich ; Woźniakowski, Henryk

Journal of Fixed Point Theory and Applications, 2010, Vol.7(2), pp.313-324 [Peer Reviewed Journal]

Link to full text

6
Material Type:
Article
Add to e-Shelf

On Equivalence of Anchored and ANOVA Spaces; Lower Bounds

Kritzer, Peter ; Pillichshammer, Friedrich ; Wasilkowski, G. W.

Link to full text

7
Material Type:
Article
Add to e-Shelf

Optimal convergence for adaptive IGA boundary element methods for weakly-singular integral equations

Feischl, Michael ; Gantner, Gregor ; Haberl, Alexander ; Praetorius, Dirk

Numerische Mathematik, 2017, Vol.136(1), p.147-182 [Peer Reviewed Journal]

Full text available online

View all versions
8
Material Type:
Article
Add to e-Shelf

Convergence of natural adaptive least squares finite element methods

Carstensen, Carsten ; Park, Eun-Jae ; Bringmann, Philipp

Numerische Mathematik, 2017, Vol.136(4), pp.1097-1115 [Peer Reviewed Journal]

Full text available online

9
Material Type:
Article
Add to e-Shelf

Multilevel ensemble Kalman filtering for spatio-temporal processes

Chernov, Alexey ; Hoel, Håkon ; Law, Kody J. H. ; Nobile, Fabio ; Tempone, Raul

Link to full text

10
Material Type:
Article
Add to e-Shelf

Tractability of Monte Carlo integration in Hermite spaces

Irrgeher, Christian

Link to full text

11
Material Type:
Article
Add to e-Shelf

Truncation Dimension for Linear Problems on Multivariate Function Spaces

Hinrichs, Aicke ; Kritzer, Peter ; Pillichshammer, Friedrich ; Wasilkowski, G. W.

Link to full text

12
Material Type:
Article
Add to e-Shelf

Efficient discontinuous Galerkin finite element methods via Bernstein polynomials

Kirby, Robert C.

Link to full text

13
Material Type:
Article
Add to e-Shelf

Condition length and complexity for the solution of polynomial systems

Armentano, Diego ; Beltrán, Carlos ; Bürgisser, Peter ; Cucker, Felipe ; Shub, Michael

Link to full text

14
Material Type:
Article
Add to e-Shelf

High-dimensional integration on $\mathbb{R}^d$, weighted Hermite spaces, and orthogonal transforms

Irrgeher, Christian ; Leobacher, Gunther

Link to full text

15
Material Type:
Article
Add to e-Shelf

On the approximation of derivatives using divided difference operators preserving the local convergence order of iterative methods

Grau-Sánchez, Miquel ; Noguera, Miquel ; Amat, Sergio

Link to full text

16
Material Type:
Article
Add to e-Shelf

Approximation in Hermite spaces of smooth functions

Irrgeher, Christian ; Kritzer, Peter ; Pillichshammer, Friedrich ; Wozniakowski, Henryk

Link to full text

17
Material Type:
Article
Add to e-Shelf

Convergence and quasi-optimality of adaptive nonconforming finite element methods for some nonsymmetric and indefinite problems

Chen, Huangxin ; Xu, Xuejun ; Hoppe, Ronald

Numerische Mathematik, 2010, Vol.116(3), pp.383-419 [Peer Reviewed Journal]

Full text available online

18
Material Type:
Article
Add to e-Shelf

The Curse of Dimensionality for Numerical Integration of Smooth Functions

Hinrichs, Aicke ; Novak, Erich ; Ullrich, Mario ; Wozniakowski, Henryk

Math. Comp. 83 (2014), 2853-2863 [Peer Reviewed Journal]

Link to full text

View all versions
19
Material Type:
Article
Add to e-Shelf

Isogeometric Boundary Elements in Electromagnetism: Rigorous Analysis, Fast Methods, and Examples

Dölz, Jürgen ; Kurz, Stefan ; Schöps, Sebastian ; Wolf, Felix

Link to full text

20
Material Type:
Article
Add to e-Shelf

An introduction to the analysis and implementation of sparse grid finite element methods

Russell, Stephen ; Madden, Niall

Link to full text

Results 1 - 20 of 328  for Central Connecticut State University

Results 1 2 3 4 5 next page

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Show only

  1. Peer-reviewed Journals (110)

Refine My Results

Resource Type 

  1. Articles  (319)
  2. Audio Visual  (2)
  3. Books  (2)
  4. Text Resources  (2)
  5. Conference Proceedings  (1)
  6. More options open sub menu

Creation Date 

From To
  1. Before 1998  (10)
  2. 1998 To 2002  (21)
  3. 2003 To 2008  (24)
  4. 2009 To 2014  (92)
  5. After 2014  (180)
  6. More options open sub menu

New Records 

  1. Last Month  (1)
  2. Last 3 Months  (9)
  3. More options open sub menu

Language 

  1. English  (127)
  2. German  (2)
  3. More options open sub menu

Suggested New Searches

Ignore my query and look for everything

by this author/creator:

  1. Novak, Erich
  2. Pillichshammer, Friedrich
  3. Cucker, Felipe
  4. Cariow, Aleksandr
  5. Hinrichs, Aicke

Searching Remote Databases, Please Wait